I've been on warfarin a few years, and from time to time experience pain/swelling my my feet. Think this is usually happens due to rubbing one of my foot veins against my shoes & the fact I have different clotting/circulation from an average person not on warfarin. Does anyone know how to effectively reduce this swelling/pain? Thanks
11 Jul 2011
I dont klnow if this will help but it helped me, When i was pregnant my feet and ankles sweeled really bad, I slept with my legs up on two & three pillows, trying to get them above my heart, and it worked. I still sleep like that till this day, it is so comfortable now. I can't sleep any other way. There is also a water pill that a friend of mine takes for swelling. If you have a Prinary Car Physician ask what meds you can take and why they are swelling., if it is the vein rubbing on your shoe that is causing it.
- Warfarin Information for Consumers
- Warfarin Information for Healthcare Professionals (includes dosage details)
- Side Effects of Warfarin (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
the swelling may start with my lips, tongue, cheeks, hands, and private parts. I have no way to reduce the amount of swelling except to take zirtek ...
2 answers • 22 Aug 2009
... legs caused by high altitude for trekkers? When I trekked in Nepal above 4000 m my feet became very painful and swollen to the point where I was ...
1 answer • 19 Nov 2009
... ago? I had some swelling after the first set of injections but the swelling was gone within an hour so I was not worried at the time. The second ...
1 answer • 12 Sep 2012
... sometimes swelling all at once and sometimes its not all at once it goes from my hands and wrists to that subsiding to my knees which is very ...
3 answers • 26 Oct 2012
I have been on Depakote 500 2 times a day, since starting it seems like my feet and legs are swelling. I also stand on my feet all day at least 3 ...
3 answers • 4 Jun 2013